# SDR DALA2022072805182

- Difficulty date: July 28, 2022
- Submitted: July 28, 2022
- Operation: Air carrier
- Aircraft: N329NW
- Make and model: Airbus A320-211
- Aircraft serial: 306
- Aircraft time: 83,208 hours, 38,482 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3229 CORROSION FLOOR BEAM -Y765 FR 68 AT AFT GALLEY AREA. CORRECTIVE ACTION: REPLACED FLOOR BEAM -Y765 LOC BTW FR66 AND FR70 AT AFT GALLEY AREA AS PER A320 SRM 51-72-11. (2339632)
